ESPI-COLD | Paracetamol 500mg, Phenylephrine 5mg, Caffeine 30mg, Diphenydramine 25mg Tablet

ESPI-COLD | Paracetamol 500mg, Phenylephrine 5mg, Caffeine 30mg, Diphenydramine 25mg Tablet

PACKAGING:-10×10

MRP:-550

WhatsApp us

Available on

There are no reviews yet. Be the first one to write one.